# SDR AALA20160212006

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 12,189 hours, 1,417 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN FIRST CLASS GALLEY.  CAPPUCCINO MAKER APPEARS OVERHEATED.  DEACTIVATED THE CAPPUCCINO MAKER & FIRST CLASS EMER POWER.  NO EMER WAS DECLARED & FLIGHT CONTINUED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED CAPPUCCINO MAKER & NOTICED A STRONG ELEC ODOR.  REPLACED WITH SERVICEABLE UNIT IAW AMM 25-32-01.  OPERATIONALLY CHECKED GOOD.  RECONNECTED FIRST CLASS GALLEY EMER POWER TO NORMAL.  NO ELEC ODOR NOTICED.  THE ACFT WAS NOT GNDED.
